MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED, HA COATED STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED, HA COATED STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.231
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 08 september 2017 the medical affairs performed a clinical evaluation and commented as follows: partial hip revision surgery (stem, head and liner) occurred 2 years after primary cementless tha.No patients details are available.In the single x-ray provided small radiolucent lines are visible in gruen zone 1 and the stem looks slightly in varus position.This choice could be due to a particular patient anatomy that cannot be assessed having a single radiographic projection.From the ap view it also appears significantly undersized, but this hypothesis should be evaluated looking at both projections.Aseptic loosening is a possible literature described adverse event after primary tha and causes are often unknown.On the basis of the information received by the manufacturer, it is not possible to determine the reason of this failure.Batch review performed on 11 september 2017.Lot 147175: (b)(4) items manufactured and released on 21 january 2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability.The surgeon determined the stem was loose.The surgeon revised the stem, head and liner.The surgery was completed successfully.

Brand Name
AMISTEM COLLARED, HA COATED STEM SIZE 1 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6860921
Report Number3005180920-2017-00513
Device Sequence Number19007686
Product Code LZO
UDI-Device Identifier07630030804564
UDI-Public07630030804564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number01.18.231
Device Lot Number147175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;